# SDR AALA201803089001

- Difficulty date: February 15, 2018
- Submitted: March 8, 2018
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- Aircraft time: 48,893 hours, 29,264 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Part number: D57251216200
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER SURFACE SKIN MOUNTING PLATE HAS EVIDENCE OF WEAR AT THE REAR FALSE SPAR BETWEEN RIBS 7 TO 8.  REPLACED THE MOUNTING PLATE IAW SRM  57-21-11-300 005.
